# SDR CA000317003

- Difficulty date: March 16, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Aircraft time: 57,069 hours
- Engine: Rroyce SPEY55515
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 92274444
- Condition: Failed
- Location: Nr 2 Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, H, J
- Precautionary procedure: A

## Discrepancy

(CAN) 3 MINS AFTER TAKEOFF PILOT REPORTED NAVIGATIONAL PROBLEMS AND RETURNED TO BLOCKS. NR 2 GEN FELL OFF LINE, THIS IS A RECURRING PROBLEM, NO 1 ADI TOPPLED. NR 1 VG REPLACED AND SERVICEABLE. NO 2 GEN PUT ON MEL THEM REPLACED, HED BEEN REPLACED TWO OTHER TIMES. NO 2 PILOT RELAY REPLACED.
